# SDR USAA070397

- Difficulty date: May 21, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 45,223 hours, 45,223 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: 65C2638416
- Condition: Cracked
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TAB NR 3 ATTACH POINT, TAB SKIN AT MAST FITTING CRACKED.  REMOVED DAMAGE & INSTALLED REPAIR DOUBLER PER TR 55-20-03, DEFECT SIZE:  1 INCH.
